Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Regarding stomach problem

i am army person. Whatever and whenever i eat anything i have to go for a toilet. I have been facing this since 4 years The doctor tells it is infection means is gastritis ulcer. the medicine Fourt;s Gerdrid ,vitazyme and sucrafil i had taken. I was feeling comfort but after leave the medicine the same problem is here. tell me what can i do
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem